# SDR USAA2013071100001

- Difficulty date: July 9, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 38,295 hours, 22,286 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Part number: 3353107060
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, ENROUTE, CREW REPORTED THE LT ENGINE OIL QTY DROPPED TO ZERO.  OIL PRESSURE AND TEMPERATURE WAS NORMAL.  FLIGHT DIVERTED AND LANDED WITHOUT INCIDENT. MX FOUND THE NR 1 ENGINE IDG GARLOCK SEAL LEAKING.  REMOVED IDG AND REPLACED GARLOCK SEAL. REINSTALLED NR 1 IDG.  LEAK AND OPS CHECKED OK.
